# SDR GQVA20140108001

- Difficulty date: January 5, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N915FG
- Make and model: Cessna 680CE
- Aircraft serial: 6800056
- Aircraft time: 1,675 hours, 899 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 141319
- Condition: Degraded
- Location: Acm System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AT 11,000 FEET & 40 MILES FROM HOU.  THERE WAS A POP SOUND WITH AN AMBER CAS MESSAGE OF ACM BLEED LEAK & A BLUE CAS MESSAGE BAGGAGE HEAT OFF.  A FEW SECONDS LATER THERE WAS THE SMELL OF SMOKE IN THE COCKPIT.  NEVER SAW THE CAS MESSAGE FOR EMERGENCY PRESSURIZATION ON.
